minocycline is known to be stronger and have more side-effects, but one of the side effects of doxycycline is gastric, usually it better to start with the less potent doxycycline before proceeding on minocycline, but if you continue to have gastric/stomach pain, than i suggest you change the medicine u are taking. i have been doxycycline for about 8 months and after stopping the dosage i got lots of pimples popping up after 3 months, so now i'm still deciding on what to do, most people give me the opinion that you will have breakout back again after you the antibiotics treatment and the fact you have to stop the antibiotics treatment somehow, you can't take it forever, so i advised against taking antibiotics, when you are on medication everything seemed good but it's quite frustrating when you noticed the pimples coming back all over again, but what else to take i don't know. anyway good luck!
yeah the doxycycline was making me really sick to my stomach, diarrhea, couldn't get away from a toilet for more than 30 minutes without having to go again (Sorry for the description but it was REAL BAD...) yuck. So i am on my 5th day of mino and my stomach finally feels better.
Hi, I have been on both mino and doxy. My derm started me out on mino then put me on doxy after about a year. Anyhow The doxy upset my stomach too. It helps not to take it on an empty stomach. I am now on Doryx which is doxy but it is coated capsules which supposely aren't released in the stomach. Ruling out the stomach upset. The only problem with them is they are very expensive for 30 which is a months supply, you only have to take one a day, they are over 90 dollars. Maybe you would want to check into them.
I have been on minocycline 3 times in like 4 years! IT doesn't cause me any stomach upset or anything like that. But yeah, the two times I have stopped taking it after weaning off it slowly, the acne has come back!
This is now my third time back on it and I am getting annoyed! So I have made a derm appointment this week to see what she says.. hopefully there is something I can do.. and not accutane!